# SDR CA140924008

- Difficulty date: September 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 9,912 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: H110AIR
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A SCHEDULED INSPECTION ON ACFT, HAPPENED TO REMOVE THE CABIN FIRE EXTINGUISHER AND NOTICED A LOUD RATTLE COMING FROM INSIDE THE FIRE EXTINGUISHER. ORDERED A NEW ONE AND ONCE I RECEIVED IT, DISASSEMBLED THE OLD ONE AND FOUND THE STANDPIPE INSIDE HAD COME LOSE AND WAS RATTLING AROUND.  THIS FIRE EXTINGUISHER HAD APPROXIMATELY 2.5 YEARS IN SERVICE AND ALTHOUGH IT ISN`T TRACKED HAD BEEN INSTALLED IN THE ACFT FOR 1293.1 HOURS.  THE GAUGE READ NORMALLY AND IN THE GREEN THE FIRE EXTINGUISHER WAS DEPRESSURIZED BEFORE DISASSEMBLY BUT JUST A JET OF AIR WAS RELEASED NO VISIBLE PARTICLES EXPELLED UNLESS THE FIRE EXTINGUISHER WAS SHOOK WHILE BEING USED.
